Help Spot Patients Prescribed Amiodarone and Harvoni

We're getting questions about how to handle interaction alerts between amiodarone (Cordarone, etc) and sofosbuvir (Sovaldi, Harvoni).

Combining amiodarone with sofosbuvir-containing hepatitis C regimens may lead to a patient's heart rate slowing to a dangerous level...or may cause the heart to stop altogether.

Exactly how this interaction happens is still up for debate. Researchers are looking for possible mechanisms...or to see if it's just due to chance.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote